| Model Number |
RBY2C1440-B |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-00359, 3005168196-2021-00360, 3005168196-2021-00361.
Event or Problem Description
The patient was undergoing a coil embolization procedure using packing coil lps, ruby coils, and a non-penumbra microcatheter.During the procedure, a packing coil lp was advanced half-way through the microcatheter when it became difficult to advance and subsequently, the pusher wire became kinked.Therefore, the packing coil lp was removed.Next, the same issue occurred with a ruby coil and two more packing coil lps.Therefore, these coils were also removed.The procedure was completed using additional penumbra coils and the same microcatheter.There was no report of an adverse effect to the patient.